MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that endovascular coiling of anterior communicating artery (a com) aneurysm was performed in a patient.During the procedure initially guide catheter and microcatheter were used to reach the target lesion, when attempted to deliver the subject coil to the target lesion, the subject coil detached prematurely and got stretched inside the lumen of the microcatheter.The subject coil was retracted out of the patient's vascular anatomy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the subject coil was inspected prior to use, no issues were noticed, and a microcatheter was used with the subject coil.While there are a number of potential causes for the reported issue of main coil prematurely detached/separated during use and main coil stretched, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint reported for main coil prematurely detached/separated during use and main coil stretched.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12882795
Report Number3008881809-2021-00495
Device Sequence Number17134060
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model NumberM0035443060
Device Catalogue NumberM0035443060
Device Lot Number22847479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR - SL- 10 MICROCATHETER (STRYKER); GUIDER 6F GUIDE CATHETER (STRYKER)
Patient SexMale